Alert archive / Minnesota / Gale Warnings in 2020
Gale Warning 13, NWS Duluth, MN
NWS Duluth, MN issued this gale warning at Oct 14, 2020, 4:04 PM CDT. It took effect at Oct 14, 2020, 10:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2020, 4:04 PM CDT (21:04 UTC)
- In effect from
- Oct 14, 2020, 10:00 PM CDT
- Expired
- Oct 15, 2020, 7:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
451 WHUS73 KDLH 142104 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 404 PM CDT Wed Oct 14 2020 LSZ121-146>148-150915- /O.EXT.KDLH.SC.Y.0075.000000T0000Z-201015T0300Z/ /O.UPG.KDLH.GL.A.0006.201015T0300Z-201015T1200Z/ /O.NEW.KDLH.GL.W.0013.201015T0300Z-201015T1200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- 404 PM CDT Wed Oct 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 15 to 25 knots with gusts up to 35 knots and waves 3 to 6 feet expected. For the Small Craft Advisory, west winds 10 to 20 knots with gusts up to 30 knots and waves 1 to 4 feet. * WHERE...Chequamegon Bay-Bayfield to Oak Point WI, Port Wing to Sand Island WI, Sand Island to Bayfield WI and Oak Point to Saxon Harbor WI. * WHEN...For the Gale Warning, from 10 PM this evening to 7 AM CDT Thursday. For the Small Craft Advisory, until 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ143>145-150915- /O.EXA.KDLH.SC.Y.0075.000000T0000Z-201015T0300Z/ /O.UPG.KDLH.GL.A.0006.201015T0300Z-201015T1200Z/ /O.NEW.KDLH.GL.W.0013.201015T0300Z-201015T1200Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 404 PM CDT Wed Oct 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 15 to 25 knots with gusts up to 35 knots and waves 1 to 4 feet expected. For the Small Craft Advisory, west winds 15 to 25 knots with gusts up to 30 knots and waves 1 to 4 feet. * WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...For the Gale Warning, from 10 PM this evening to 7 AM CDT Thursday. For the Small Craft Advisory, until 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ140>142-150915- /O.CON.KDLH.SC.Y.0075.000000T0000Z-201015T0300Z/ /O.UPG.KDLH.GL.A.0006.201015T0300Z-201015T1200Z/ /O.NEW.KDLH.GL.W.0013.201015T0300Z-201015T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 404 PM CDT Wed Oct 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...For the Gale Warning, northwest winds 15 to 25 knots with gusts up to 35 knots and waves 1 to 4 feet expected. For the Small Craft Advisory, west winds 5 to 15 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...For the Gale Warning, from 10 PM this evening to 7 AM CDT Thursday. For the Small Craft Advisory, until 10 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ BJH
3 follow-up statements
837 WHUS73 KDLH 150311 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1011 PM CDT Wed Oct 14 2020 LSZ121-145>148-151200- /O.EXP.KDLH.SC.Y.0075.000000T0000Z-201015T0300Z/ /O.CON.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 1011 PM CDT Wed Oct 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 40 knots and waves 3 to 6 feet. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI and Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ140>144-151200- /O.EXP.KDLH.SC.Y.0075.000000T0000Z-201015T0300Z/ /O.CON.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 1011 PM CDT Wed Oct 14 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WHAT...Northwest winds 15 to 25 knots with gusts up to 40 knots and waves 2 to 4 feet. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 AM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Melde
666 WHUS73 KDLH 150903 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 403 AM CDT Thu Oct 15 2020 LSZ140>144-151200- /O.CON.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 403 AM CDT Thu Oct 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 20 knots with gusts up to 35 knots and waves 1 to 2 feet. * WHERE...Two Harbors to Duluth MN, Taconite Harbor to Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and Grand Marais to Taconite Harbor MN. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LSZ121-145>148-151200- /O.CON.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 403 AM CDT Thu Oct 15 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 20 knots with gusts up to 35 knots and waves 2 to 5 feet. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI and Chequamegon Bay-Bayfield to Oak Point WI. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
212 WHUS73 KDLH 151153 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 653 AM CDT Thu Oct 15 2020 LSZ140>142-151600- /O.EXP.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ /O.NEW.KDLH.SC.Y.0076.201015T1200Z-201015T1600Z/ Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 653 AM CDT Thu Oct 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... * WHAT...Northwest winds 10 to 15 knots with gusts up to 30 knots and waves 1 to 2 feet expected. * WHERE...Grand Portage to Grand Marais MN, Grand Marais to Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ146>148-160000- /O.EXP.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ /O.NEW.KDLH.SC.Y.0076.201015T1200Z-201016T0000Z/ Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- 653 AM CDT Thu Oct 15 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 20 knots with gusts up to 25 knots and waves 1 to 4 feet expected. * WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield WI and Oak Point to Saxon Harbor WI. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ143-144-151300- /O.EXP.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- 653 AM CDT Thu Oct 15 2020 ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... $$ LSZ121-145-151300- /O.EXP.KDLH.GL.W.0013.000000T0000Z-201015T1200Z/ Chequamegon Bay-Bayfield to Oak Point WI- Duluth MN to Port Wing WI- 653 AM CDT Thu Oct 15 2020 ...GALE WARNING WILL EXPIRE AT 7 AM CDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Oct 14, 12:59 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 14, 12:59 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1259 PM CDT Wed Oct 14 2020
.SHORT TERM...(Today through Thursday)
Issued at 324 AM CDT Wed Oct 14 2020
Another day and another potent compact, low moving across the
Northland. This one is a bit deeper than yesterdays low and a bit
broader in areal coverage though its impacts should be very
similar in terms of wind speeds, however, QPF-wise this system is
more moist and has better upper level forcing. An upper level jet
left exit region will be positioned overhead today providing the
forcing, a LLJ will be ushering in the moisture and relatively
warm low level air which will be overtopped by a cold air mass
giving some steep low level lapse rates, but due to a layer of dry
air CAPE values only peak around 500 J/kg, but that may be enough
to form a few thunderstorms here and there. Given the amount of
shear present, mixing potential, and DCAPE values also near 500
J/kg there is some potential for severe winds associated with any
thunderstorms that do develop this afternoon. A dry slot will be
pinwheeling in from the northwest which may temper some rainfall,
but may add another forcing mechanism analogous to a dry line for
storms to fire on. Rain should linger over northern MN for most
of the day while WI will have more periodic showers, and will
probably have the best chance for afternoon tstorms. Eventually,
this evening colder air will advect in and may change the rain to
snow or a rain/snow mix across the MN Arrowhead.
This system will move east overnight allowing colder and drier air
to settle over the Northland. Could see some flurry activity Thu
morning, but currently not hanging onto any PoPs due to the dryness
of the air mass.
.LONG TERM...(Thursday night through Tuesday)
Issued at 324 AM CDT Wed Oct 14 2020
Thursday and Friday the Northland will be stuck in the depths of
a cold upper level trough. There may be periodic rain/snow
showers, but no accumulation is expected.
Attention then turns to the weekend system which continues to look
very good at bringing widespread accumulating snow to the Northland.
The GEFS plumes have definitely made a shift towards non-zero
snowfall accumulations with some clustering around 2 inches and a
handful of members over 6 inches. That being said the 00Z Euro
has backed off slightly on the QPF and the operational GFS still
takes the QPF on a more southerly track which agrees rather well
with the Canadian model, but still keeps the storm within our
forecast area. So, long story short there is still some
uncertainty in location and magnitude, but over all the timing
looks pretty good amongst models with the system arriving Saturday
afternoon and lingering through early Sunday morning.
In the post-frontal air mass, snow showers could and probably will
linger through Sunday with only light accumulations expected.
High pressure builds for early next week for what looks to be a dry
period and a small warm up.
A fairly busy TAF period filled with shifting, gusty winds (and
pockets of LLWS) as a another compact low pressure centroid moves
over the Northland. This will bring mostly rain the the area, but
snow may mix in briefly near KINL and KHIB towards the end of the
TAF period. IFR conditions will likely be persistent across the
northern tier of the Northland and will sag southward tonight as
the low pressure exits to the east. A return to VFR is expected
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1259 PM CDT Wed Oct 14 2020
Low pressure moving through the region this afternoon is expected to
lead to MVFR cigs and reduced visibilities due to rain.
Thunderstorms are possible for BRD and HYR, but current confidence
was not high enough to include a mention of VCTS. The greatest
potential for thunder is currently looking to be just south of both
BRD and HYR. Rain moves out of the area tonight, leading to an
improvement in cigs and vsbys to VFR. Winds will remain gusty
throughout the TAF period with a wind shift to the northwest
expected to occur following the passage of the cold front.
&&
.MARINE...
Issued at 958 AM CDT Wed Oct 14 2020
No significant changes with this forecast update. Small Craft
Advisories remain on track for this afternoon with increasing
confidence in a period of gales for this evening and into tonight.
Another low pressure system will travel across the waters of
western Lake Superior today bringing strong winds yet again.
Similar to yesterday, there will be potential for gale force gusts
tonight into Thursday morning as the low spins east across Lake
Superior. Issued a gale watch as confidence in gale gusts is only
at about 50%. If gales do occur it should another short-lived low-
end variety. Since the low is spinning across the waters, wind
direction will vary throughout the next 36 hours. Waves will be
large, but due to the low's passage seas may be confused with
easterly waves early and northwesterly waves Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 53 29 43 25 / 90 70 0 10
INL 45 27 41 20 / 100 70 10 10
BRD 58 29 44 27 / 60 60 0 10
HYR 56 31 45 24 / 70 80 0 10
ASX 56 32 45 27 / 90 90 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Gale Watch from 10 PM CDT this evening through Thursday morning
for LSZ121-140>148.
Small Craft Advisory until 5 PM CDT this afternoon for LSZ121-
146>148.
Small Craft Advisory until 10 PM CDT this evening for LSZ140>142.
&&
SHORT TERM...Wolfe
LONG TERM...Wolfe
AVIATION...Unruh/BJH
MARINE...BJH/WolfeHazardous weather outlook, Oct 14, 4:33 AM CDT, 11 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 433 AM CDT Wed Oct 14 2020 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 433 AM CDT Wed Oct 14 2020 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight There is a chance of thunderstorms this afternoon south of a line from Walker to Two Harbors, MN to Ashland, WI to Saxon Harbor, WI. A few thunderstorms may be strong with wind gusts between 60 and 70 mph and hail to the size of pennies. Strong northwest winds are expected late this afternoon and this evening over portions of central and east-central Minnesota. Wind gusts of 35 to 45 mph are forecast between 3 PM and midnight. A Wind Advisory may be needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A compact low pressure system will move quickly through the region between Friday night and Sunday morning. Accumulating snow is possible Saturday and Saturday night for portions of the Northland. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed this afternoon and early this evening. LSZ121-140>148-151030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 433 AM CDT Wed Oct 14 2020 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight A low pressure system will move through the region today and tonight. Strong southeast winds are expected this morning and are forecast to veer southerly this afternoon and continue to veer northwesterly tonight. Wind speeds and gusts will create conditions hazardous for smaller vessels this morning into the afternoon. Gale-force gusts are possible this evening through early Thursday morning. Small Craft Advisories and Gale Watches have been issued. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong northwest winds will back westerly on Thursday and will create conditions hazardous to smaller vessels. Another strong low pressure system will move through the region Friday night through Sunday morning. Gale-force winds gusts will are possible. Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Oct 14, 11:21 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1121 AM CDT WED OCT 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TORNADO 3 SW UPSON 46.34N 90.44W
09/25/2020 IRON WI NWS STORM SURVEY
A BRIEF, WEAK TORNADO CAUSED TREE DAMAGE
ACROSS MAINLY COUNTY-OWNED FORESTED LAND
SOUTHWEST OF UPSON.
&&
JJMLocal storm report, Oct 14, 11:36 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT WED OCT 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 1 NNE AUTOMBA 46.54N 93.01W
08/14/2020 CARLTON MN NWS STORM SURVEY
A BRIEF RADAR-CONFIRMED TORNADO PRODUCED A
TWO-MILE SWATH OF TREE DAMAGE ACROSS MAINLY
FORESTED AREAS NEAR AUTOMBA. NO PROPERTY
DAMAGE REPORTS WERE RECEIVED.
0710 PM TORNADO 3 NNW STURGEON LAKE 46.42N 92.84W
08/14/2020 CARLTON MN PUBLIC
A TORNADO TRACKED NORTH-NORTHWEST WEST OF
MOOSE LAKE, MN EMBEDDED WITHIN A LINE OF
THUNDERSTORMS. THIS TORNADO PRODUCED THE
MOST SIGNIFICANT DAMAGE OF THIS SEVERE
WEATHER EVENT, DAMAGING MULTIPLE PROPERTIES
INCLUDING LIFTING THE ROOF OFF OF A TWO-CAR
GARAGE AND DESTROYING AT LEAST ONE METAL
SHED BUILDING. THERE WERE ALSO POCKETS OF
TREE DAMAGE ALONG THE PATH OF THE TORNADO,
WITH NUMEROUS TREES SNAPPED 10-20 FEET ABOVE
THE GROUND. DAMAGE WAS STREWN ACROSS FIELDS,
WITH SEVERAL TWO-BY-FOURS DRIVEN INTO THE
EARTH.
&&
JJMThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 3:21 AM CDT | Gale Watch | DLH | 13 hr | |
| Oct 14, 3:21 AM CDT | Small Craft Advisory | DLH | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.